# SDR SIMA20120501005

- Difficulty date: May 1, 2012
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 19,269 hours, 16,437 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Gouged
- Location: Escape Hatch
- Component: Escape Hatch
- Component part number: 14525737403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY ESCAPE HATCH SKIN GOUGED AT LOWER FWD END NEAR METAL CLIP.(MARKED)  REPAIRED LT OVERWING EMERGECY ESCAPE HATCH SKIN GOUGE AT LOWER FWD END NEAR METAL CLIP IAW EO EM-52MR-310.
